What would cause white blood cell increase, dizziness, cold sweats, nausea all at the same time?
One of my employees was complaining of not feeling well (stomach aches). Fifteen minutes later it progressed into major sweating, nausea, dizziness, weakness and constipation. He is 6’8” 468 lbs, my first thought was maybe diabetes or heart disease. A doctor checked him out today and the doctor said his blood cell count went up by 15,000. What could cause such a quick and devastating illness?
Well, all these symptoms together could be the side effect of any drugs or medicines your employee is taking. The high WBC could have been there due to another illness that he took medication for. A differential count of the WBC, to see which type are raised and a peripheral smear to look for any abnormal WBC should be done. WBC count is also raised after heart attack. Rheumatoid arthritis too presents in a similar manner at times.
This needs a detailed investigation. I think you should discuss this with your company doctor or his personal physician. Your employee may need to undergo blood tests and other investigations.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.